absorption of oral drugs??

lizzy100
lizzy100 Member Posts: 235
edited 24. Nov 2012, 07:06 in Living with Arthritis archive
i was wondering if anyone knows if oral arthritis drugs are still absorbed if you have diarrhoea? iv had problems and my joints have got alot worse since i had stomach problems for the last 2 weeks. my stomachs feeling better now but i can hardly walk anywhere again :roll:

Comments

  • stickywicket
    stickywicket Member Posts: 27,684
    edited 30. Nov -1, 00:00
    I really don't know the answer to this. My guess would be that it would depend on whether that particular med was absorbed while in the stomach or in the intestines. However, my RA always gets worse if I'm ill in other ways, especially ways that raise my temperature. I know you don't have RA but other auto-immune arthritises might react similarly.

    I think you should ask your rheumatology helpline.
    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright
  • lizzy100
    lizzy100 Member Posts: 235
    edited 30. Nov -1, 00:00
    im not aloud to ring my rheummatologist. and he really doesnt care. he just said go to your gp if theres a problem. and my gp doesnt know what to do, she just says there isnt anything she can do.
  • salamander
    salamander Member Posts: 1,906
    edited 30. Nov -1, 00:00
    perhaps you need to change your rheumatologist.......I can ring the on-call rheumy at my hospital whenever I need to. Just phone the switchboard and ask them to bleep on-call rheumy. They will call you back. You have every right to get the advice and support you need.